# SDR SWAA021266

- Difficulty date: June 9, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 20,530 hours, 17,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: AD20131A
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SVC DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED EXIT LIGHT PER MM.
